MAUDE Adverse Event Report: ARTHREX, INC. REDEUCE PUMP TUBING W/CONN, 8' LONG; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. REDEUCE PUMP TUBING W/CONN, 8' LONG; ARTHROSCOPE AND ACCESSORIES
Model Number REDEUCE PUMP TUBING W/CONN, 8' LONG
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 09/25/2024 it was reported by a sales representative via (b)(4) that an ar-6411 reduce pump tubing broke during use.This was discovered during the case with no patient harm.When surgeon used shaver, the pump activated shaver boost and was running 1200 ml/min.Nurse replaced pump tubing and issue was resolved.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.

Brand Name
REDEUCE PUMP TUBING W/CONN, 8' LONG
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20529406
Report Number1220246-2024-08259
Device Sequence Number9088270
Product Code HRX
UDI-Device Identifier00888867118027
UDI-Public(01)00888867118027(11)240401(17)290331(10)75370039
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREDEUCE PUMP TUBING W/CONN, 8' LONG
Device Catalogue NumberAR-6411
Device Lot Number75370039
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown